# SDR AWXA9700601

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3250 · Landing Gear Steering System
- Part: Srvo Control
- Part number: C24736001
- Condition: Failed
- Location: Nlg Steering
- Part time: 411 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE ECAM MESSAGE WHEEL AND NOSEWHEEL STEERING FAULT AFTER GEAR EXTENSION RESET ANTI-SKID AND NOSEWHEEL STEERING SWITCH AND FAULT CLEARED.  REMOVED AND REPLACED SERVO CONTROL.  LEAK AND OPS CHECK GOOD.
